MAUDE Adverse Event Report: Bausch + Lomb eVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular

Bausch + Lomb eVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular
Model Number EN
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Corneal Edema (1791); Hypopyon (1913); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469); Posterior Capsule Opacification (4807)
Date of Event 02/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that 1-day post-implantation of an intraocular lens (iol) into the right eye (od), the patient presented with layered hypopyon, fibrin in ac, and minimal corneal edema.Intravitreal injections of ceftazidime and vancomycin were administered, and a culture was taken for suspected endophthalmitis.Results of the culture were negative.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).Patient outcome is good.The following medications were prescribed for use at home postoperatively: compound prednisolone 1%, moxifloxacin 0.5%, nepafenac 0.1% 1 gtt qid x 1 week tapering weekly for 4 weeks.Prednisolone 1% 1gtt qid alternating with combo drop.Taper schedule.

Brand Name
eVista Envy hydrophobic acrylic intraocular lens
Common Device Name
Lens, multifocal intraocular
Manufacturer (Section D)
Bausch + Lomb
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
+1(727)724-6600
MDR Report Key21864999
Report Number0001313525-2025-00060
Device Sequence Number4696010
Product Code MFK
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU2150
Device Lot Number3R01610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B+L INJECTOR SYSTEM, ALCON DUOVISC, ALCON BSS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale